RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 5, Pages 771–774 (Mi mz12170)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Estimate of the Norms of Matrices whose Entries are Constant in Binary Blocks

E. M. Dyuzhev

Lomonosov Moscow State University

Keywords: Rademacher function, Walsh function, operator norm of a matrix.

DOI: https://doi.org/10.4213/mzm12170

Full text: PDF file (255 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 104:5, 749–752

Bibliographic databases:

Received: 26.05.2018

Citation: E. M. Dyuzhev, “Estimate of the Norms of Matrices whose Entries are Constant in Binary Blocks”, Mat. Zametki, 104:5 (2018), 771–774; Math. Notes, 104:5 (2018), 749–752

Citation in format AMSBIB
\Bibitem{Dyu18}
\by E.~M.~Dyuzhev
\paper Estimate of the Norms of Matrices whose Entries are Constant in Binary Blocks
\jour Mat. Zametki
\yr 2018
\vol 104
\issue 5
\pages 771--774
\mathnet{http://mi.mathnet.ru/mz12170}
\crossref{https://doi.org/10.4213/mzm12170}
\elib{http://elibrary.ru/item.asp?id=36361324}
\transl
\jour Math. Notes
\yr 2018
\vol 104
\issue 5
\pages 749--752
\crossref{https://doi.org/10.1134/S0001434618110172}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000454546800017}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85059237801}


Linking options:
  • http://mi.mathnet.ru/eng/mz12170
  • https://doi.org/10.4213/mzm12170
  • http://mi.mathnet.ru/eng/mz/v104/i5/p771

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. M. Dyuzhev, “Ob otsenke norm matrits s proizvolnymi elementami, postoyannymi v dvoichnykh blokakh”, Vestn. Mosk. un-ta. Ser. 1. Matem., mekh., 2020, no. 3, 46–48  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:182
    References:22
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020